Sandwich theorems for analytic univalent functions defined by Hadamard product operator

Document Type : Research Paper


Department of Mathematics, College of Science, University of Al-Qadisiyah, Diwaniyah, Iraq


In the present paper, we obtain some subordination and superordination results involving the Hadamard product operator $D^{\mu,b}_{\alpha,c}$ for certain normalized analytic univalent functions in the open unit disk. These results are applied to obtain sandwich results.


Volume 12, Special Issue
January 2021
Pages 2285-2296
  • Receive Date: 16 October 2021
  • Revise Date: 28 November 2021
  • Accept Date: 13 December 2021
  • First Publish Date: 26 December 2021